# SDR USAA990305

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Part time: 31,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL CHECK INSPECTION, FOUND A 3 INCH CRACK ON FRAME STATION 870 BL 0 BOTTOM FLANGE.  REMOVED CRACKED SKIN, FILLER AND REPAIRED PER SRM 53-00-07.  (M)
